# SDR 2008UALA05540

- Difficulty date: August 30, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 42,038 hours, 11,659 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS IN AISLE LAST SECTION ARE INOP FOUND BAD INVERTER.   FOUND AFTER BATTERY HAD TIME TO CHARGE LIGHTS OPS CK GOOD.
